×

Found 25 Documents (Results 1–25)

100
MathJax

Stationary variational inequalities in a model of an inhomogeneous incompressible fluid. (English. Russian original) Zbl 0938.35119

Sib. Math. J. 38, No. 5, 1028-1037 (1997); translation from Sib. Mat. Zh. 38, No. 5, 1184-1193 (1997).
MSC:  35Q30 76D05 35J85 35D05
PDF BibTeX XML Cite
Full Text: DOI

Global convergence of the Newton method in the inverse problems of memory reconstruction. (English. Russian original) Zbl 0880.45007

Sib. Math. J. 38, No. 5, 881-895 (1997); translation from Sib. Mat. Zh. 38, No. 5, 1018-1033 (1997).
MSC:  45K05 47J25 35A05 45D05
PDF BibTeX XML Cite
Full Text: DOI

New exact solutions to the one-dimensional nonlinear diffusion equation. (English. Russian original) Zbl 0880.35054

Sib. Math. J. 38, No. 5, 978-987 (1997); translation from Sib. Mat. Zh. 38, No. 5, 1130-1139 (1997).
MSC:  35K57
PDF BibTeX XML Cite
Full Text: DOI

Disoscillability of solutions to partial differential equations on manifolds of constant curvature and mean value theorems. (English. Russian original) Zbl 0880.35010

Sib. Math. J. 38, No. 5, 871-880 (1997); translation from Sib. Mat. Zh. 38, No. 5, 1008-1017 (1997).
MSC:  35B05 31B30
PDF BibTeX XML Cite
Full Text: DOI

On the question of stability of the class of holomorphic functions in a closed domain. (English. Russian original) Zbl 0880.35017

Sib. Math. J. 38, No. 5, 907-909 (1997); translation from Sib. Mat. Zh. 38, No. 5, 1047-1050 (1997).
MSC:  35B35 35J45 32A37 30C65
PDF BibTeX XML Cite
Full Text: DOI

On a holomorphy criterion for an arbitrary mapping of a planar domain into the plane. (English. Russian original) Zbl 0880.30004

Sib. Math. J. 38, No. 5, 868-870 (1997); translation from Sib. Mat. Zh. 38, No. 5, 1005-1007 (1997).
MSC:  30A05 30C35 30A99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification